Bulletin de l'Académie des Sciences de Russie. VI série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de Russie. VI série, 1925, Volume 19, Issue 1-5, Pages 97–122 (Mi izv4476)  

Diskussion der stetigen Funktionen im Zusammenhang mit der Frage über ihre Differentiierbarkeit. I

A. Besikowitsch (A. Bezikovič)


Full text: PDF file (3418 kB)
Language:

Citation: A. Besikowitsch (A. Bezikovič), “Diskussion der stetigen Funktionen im Zusammenhang mit der Frage über ihre Differentiierbarkeit. I”, Bulletin de l'Académie des Sciences de Russie. VI série, 19:1-5 (1925), 97–122

Citation in format AMSBIB
\Bibitem{Bez25}
\by A.~Besikowitsch (A.~Bezikovi{\v{c}})
\paper Diskussion der stetigen Funktionen im Zusammenhang mit der Frage \"uber ihre Differentiierbarkeit.~I
\jour Bulletin de l'Acad{\'e}mie des Sciences de Russie. VI s\'erie
\yr 1925
\vol 19
\issue 1-5
\pages 97--122
\mathnet{http://mi.mathnet.ru/izv4476}


Linking options:
  • http://mi.mathnet.ru/eng/izv4476
  • http://mi.mathnet.ru/eng/izv/v19/i1/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:98
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021